# SDR CALA2025071006429

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 13,464 hours, 4,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Screw
- Part number: MS35206226
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - EMERGENCY LIGHT AT SEAT 31C FOUND DAMAGED REPLACED MISSING HARDWARE, GRD OPS NORM
